KAGAKU KOGAKU RONBUNSHU
Online ISSN : 1349-9203
Print ISSN : 0386-216X
ISSN-L : 0386-216X
A Macroscopic Momentum Equation for Flows in Porous Media of Dual Structure
FUJIO KUWAHARATAKAHIRO UMEMOTOAKIRA NAKAYAMA
Author information
JOURNALS FREE ACCESS

2000 Volume 26 Issue 6 Pages 837-841

Details
Abstract

A macroscopic momentum equation for flows through porous media of dual structure was derived by integrating Navier-Stokes equations over a local control volume. The smaller scale-fluid motions associated with the “secondary” structure were modeled first. Then, the larger scale-fluid motions within the “primary” structure were modeled successively, to obtain the macroscopic momentum equation for porous flows through porous media of dual structure. Both pressure measurement and numerical experiment conducted for the flows in porous media of dual structure substantiate the validity of the present macroscopic momentum equation.

Information related to the author
© by THE SOCIETY OF CHEMICAL ENGINEERS, JAPAN
Previous article Next article
feedback
Top